Open Journal of Applied Sciences

Vol.9 No.4(2019), Paper ID 91945, 17 pages

DOI:10.4236/ojapps.2019.94017

 

Stability Analysis of Periodic Solutions of Some Duffing’s Equations

 

E. O. Eze, U. E. Obasi, E. U. Agwu

 

Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Umuahia, Nigeria
Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Umuahia, Nigeria
Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Umuahia, Nigeria

 

Copyright © 2019 E. O. Eze, U. E. Obasi, E. U. Agwu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Eze, E. , Obasi, U. and Agwu, E. (2019) Stability Analysis of Periodic Solutions of Some Duffing’s Equations. Open Journal of Applied Sciences, 9, 198-214. doi: 10.4236/ojapps.2019.94017.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.